On the analyticity of periodic solutions of differential equations with singular points. I
Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2168-2177
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1993_29_12_a14,
author = {V. I. Prokhorenko},
title = {On the analyticity of periodic solutions of differential equations with singular {points.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {2168--2177},
year = {1993},
volume = {29},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1993_29_12_a14/}
}
V. I. Prokhorenko. On the analyticity of periodic solutions of differential equations with singular points. I. Differencialʹnye uravneniâ, Tome 29 (1993) no. 12, pp. 2168-2177. http://geodesic.mathdoc.fr/item/DE_1993_29_12_a14/